# SDR USAA2012042300010

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2558
- Condition: Out Of Adjust
- Location: R1 Door
- Part time: 40,175 hours, 16,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION B IN DOOR DAMPER MECHANISM AT R1 DOOR 841.  ADJUSTED DIMENSION B IN DOOR DAMPER MECHANISM AT R1 DOOR 841 IAW A319 AMM 52-11-14-820-002-A ITEM 4, STEP 1.
